Loading...

Jim Agler

TitleResearcher
InstitutionUniversity of California San Diego
DepartmentMathematics
Address9500 Gilman Drive #0112
La Jolla CA 92093
Phone858-534-6818
vCardDownload vCard

    Collapse Bibliographic 
    Collapse Publications
    Publications listed below are automatically derived from MEDLINE/PubMed and other sources, which might result in incorrect or missing publications. Researchers can login to make corrections and additions, or contact us for help.
    List All   |   Timeline
    1. Agler J, McCarthy JE. Non-commutative holomorphic functions on operator domains. Eur J Math. 2015 Dec; 1(4):731-745. PMID: 26640757.
      View in: PubMed